Forum Replies Created
I use the very same as Sarah, for mine.
Welcome to the forum, Selma123.
You might want to try looking these two conditions up, and see if there’s any resemblance to what your symptoms are: erythromelalgia, and the other is chilblains (perniosis).
Welcome to the forum, Emilyjade, and I hope that you find our site to be informative.
What an unusual, but nifty, remedy – thanks for the feedback, Dvir0776 !!!
Hi, Dvir, and welcome to the forum.
First suggestion is to be seen by your doctor for an accurate diagnosis and potential treatment regimen.
Second, check out the information on a condition called erythromelalgia as its symptoms cause redness, burning sensations and intense itching of the feet and hands.
We have a great deal of information under the FAQ’s at the top of this page that explains Raynaud’s and ways to help one cope with the symptoms.
Keep us posted on your progress!
Welcome to the forum uandme.
The red, burning and itchiness of your feet as you’ve described isn’t a symptom of Raynaud’s, but a condition called eryromelalgia, as well as it can be a foot fungus . And, the enlargement or involvement of the lymph nodes are also not associated with Raynaud’s attacks.
Since you’ve mentioned that you have an oncologist, it’s possible that the chemo or radiation treatments (if you have under gone such) can bring on a Raynaud’s attacks, where your fingers and toes turn white as the vessels constrict and blood flow is reduced, then after a short period of time, they will turn blue and finally back to red (normal color) as the blood flow becomes un-impeded and returns back to these areas. We have members who have undergone chemo and have experienced Raynaud’s attacks when before, they had not had any.
It’s concerning to hear that you are having something going on that is involving your lymph nodes and I would encourage you to have your doctor check this out.
Welcome to the forum, pooherb,
Yes, your symptoms do sound like those who are experiencing a Raynaud’s attack. You mentioned that you have Hypothyroidism and we do have several members with this condition as well, so this may be your connection, although you should be seen by a rheumatologist to rule out any connective tissue disorders which could coincide.
There are medications called calcium channel blockers that one can take and they help to keep the blood vessels open, thereby preventing an attack, or, lessening the severity of one. Talk with your doctor about trying these if you haven’t already done so.
Please keep us posted on your progress.December 10, 2013 at 8:48 am in reply to: Have you ever had the feeling not come back? Also, exercise association? #4629
Welcome to the forum, Kim8280.
I’ve not personally experienced the residual effect that you have described, once blood flow is restored to my digits, but I would definitely seek out advice from my physician if it continued.
Yes, please keep us updated should you decide to see yours. Thanks!
Thank you so much, Nicky!!!
Welcome to the forum, jackpot, and I’m happy that you’ve found us!
I hope you find our site useful for you.
Hello mellowjohnny and welcome to the forum.
I know how hard it can be (as others on this forum do) to try to get some relief. Other than possibly seeking another doctor’s opinion, you might try asking your physician for a trial of medications called calcium channel blockers. There’s even reports that the the drug, Prozac, when taken in small doses can dilate the blood vessels and prevent attacks, as well as acting as an anti-anxiety. Prozac may not work for everyone, as it didn’t with my attacks, but we’re all different.
Hi Lisa Raymond and welcome to the forum.
You might want to try wearing nitrile(surgical) gloves underneath thin glove liners, or the white cotton gloves found in beauty supply stores. These types of gloves are thin enough so that you can still feel what you’re handling and should the gloves get wet, the surgical ones will keep your hands dry and less prone to attack.
Just a thought.
Thanks for the tip, Kittens!
Welcome to the forum, omacedo, and I’m glad you’ve found us!
Please keep us updated on how things go with you and I do hope that we can be of benefit to you.
Welcome to the forum, AmyRubin.
The sensations you’re experiencing aren’t “normally” those of Raynaud’s, but can occur along with other disorders. Here’s a link that describes periperal neuropathy and see if this makes sense to you.